# SDR 2007UALA03684

- Difficulty date: September 11, 2007
- Submitted: September 15, 2007
- Operation: Air carrier
- Aircraft: N305UA
- Make and model: Boeing 737322
- Aircraft serial: 23666
- Aircraft time: 59,559 hours, 34,874 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CREW COMMENTS:  FLAPS STOPPED AT 27 DEGREES AND WOULD NOT MOVE MORE OR LESS.   REPLACED FLAP INDICATOR UNIT. FLAP LOCKOUT OCCURRED BECAUSE THERE WAS A F LAP NEEDLE SPLIT, MOST LIKELY ENOUGH TO LOCK OUT FLAPS ASYMETRY.
